# SDR SWAA2022030336252

- Difficulty date: February 8, 2019
- Submitted: March 4, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 62,041 hours, 36,607 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Splice Strap
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP HAS CORROSION BS727D RBL10 TO LBL10 WL156 / RECEIVED NEW ACB FLOOR SPLICE STRAP FOR B.S 727D ON PO# 724358 PART WILL BE INSTALLED ON CUST. CARD # JPANEL-141-CLOSE
